# SDR AALA20121008004

- Difficulty date: October 7, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N694AN
- Make and model: Boeing 757223
- Aircraft serial: 26974
- Aircraft time: 59,179 hours, 20,231 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT ROW 13DEF INOPERATIVE.  FOUND WIRE DISCONNECTED FROM SEAT MOUNTED LIGHT AT ROW 13DEF.  REPLACED SEAT MOUNTED SOCKET.  OPS CHECK NORMAL.
